Parametric and semi-parametric modelling of vacation expenditures

Research output: Contribution to journalArticleScientificpeer-review

724 Downloads (Pure)
Original languageEnglish
Pages (from-to)59-76
Number of pages18
JournalJournal of Applied Econometrics
Volume11
Issue number1
Publication statusPublished - 1996

Cite this

@article{14de3e8371c14e9aaa5e3cf44e77a1e9,
title = "Parametric and semi-parametric modelling of vacation expenditures",
author = "B. Melenberg and {van Soest}, A.H.O.",
note = "Pagination: 18",
year = "1996",
language = "English",
volume = "11",
pages = "59--76",
journal = "Journal of Applied Econometrics",
issn = "0883-7252",
publisher = "John Wiley and Sons Ltd",
number = "1",

}

Parametric and semi-parametric modelling of vacation expenditures. / Melenberg, B.; van Soest, A.H.O.

In: Journal of Applied Econometrics, Vol. 11, No. 1, 1996, p. 59-76.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Parametric and semi-parametric modelling of vacation expenditures

AU - Melenberg, B.

AU - van Soest, A.H.O.

N1 - Pagination: 18

PY - 1996

Y1 - 1996

M3 - Article

VL - 11

SP - 59

EP - 76

JO - Journal of Applied Econometrics

JF - Journal of Applied Econometrics

SN - 0883-7252

IS - 1

ER -